MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE AUTOMATIC FULL CORE BIOPSY INSTRUMENT 18GX10CM

ARGON MEDICAL DEVICES BIOPINCE AUTOMATIC FULL CORE BIOPSY INSTRUMENT 18GX10CM
Model Number 360-1080-01
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is indicated as available for evaluation.As of the date of this report, the device has not yet been returned.A follow-up report will be provided once more information is received and reviewed.
 
Event or Problem Description
Number of patient: 1.Position: prone.Lesion location:apical segment (s i) of right lung.Lesion size:= 1.0 cm.Technique: co-axial (mcxs1810bp).Result: incomplete sample (empty gun).Complication: parenchymal hemorrhage.
 
Event or Problem Description
Follow up.
 
Additional Manufacturer Narrative
H3 other text : placeholder.

Brand Name
BIOPINCE AUTOMATIC FULL CORE BIOPSY INSTRUMENT 18GX10CM
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10515414
Report Number1625425-2020-00516
Device Sequence Number3552411
Product Code KNW
UDI-Device Identifier00886333004379
UDI-Public00886333004379
Combination Product (Y/N)N
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2022
Device Model Number360-1080-01
Device Catalogue Number360-1080-01
Device Lot Number11275526
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;